# SDR AALA2021050390004

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 18,034 hours, 7,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR STRUCTURE STA 540 2EA PANEL BREAKS FROM LBL25 TO RBL25 CRACKED. REMOVED AND REPLACED PANELS BREAK AT MAIN CABIN FLOOR STRUCTURE STA 540 FROM LBL25 TO RBL25 PER REF B737-NG SRM 51-40-02.
